Please use this identifier to cite or link to this item:
Title: The dual of Spivey’s bell number identity from Zeon algebra.
Authors: Francisco Neto, Antônio
Issue Date: 2017
Citation: FRANCISCO NETO, A. The dual of Spivey’s bell number identity from Zeon algebra. Journal of Integer Sequences, v. 20, p. 1/17.2.3-6, 2017. Disponível em: <>. Acesso em: 29 set. 2017.
Abstract: In this paper, we give a new short proof of the dual of Spivey’s Bell number identity due to Mezo. Our approach follows from basic manipulations involving a fundamental identity representing factorials in the Zeon algebra. This work, along with a previous one due to the author and dos Anjos, shows that Spivey’s and Mez˝o’s identities have at their root a common underlying algebraic origin.
ISSN: 1530-7638
metadata.dc.rights.license: Authors retain the copyright of their submitted papers. Fonte: Journal of Integer Sequences <>. Acesso em: 20 fev. 2020.
Appears in Collections:DEPRO - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_DualSpiveyBell.pdf105,84 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.